# SDR AALA201712019015

- Difficulty date: November 13, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367293600900
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 251DF BETWEEN FR 37 AND FR 37.4 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y1456. REPLACED FLOOR PANEL 251DF BETWEEN FR 37 AND FR 37.4 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y1456 PER A330 SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
